MAUDE Adverse Event Report: ETHICON INC. VCL CT SUT 1X54IN(135CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT SUT 1X54IN(135CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J207G
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mk6373 number, and no non-conformance's were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture used.The account reported noticing the dispensing reel having 2 dots indicating reel should be a 2-0 size thread.It was not reported that the suture was used on the patient.There were no adverse patient consequences reported.

Brand Name
VCL CT SUT 1X54IN(135CM) 0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8592792
Report Number2210968-2019-81198
Device Sequence Number16660464
Product Code GAM
UDI-Device Identifier10705031038158
UDI-Public10705031038158
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberJ207G
Device Lot NumberMK6373
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/08/2019
Patient Sequence Number1